A minimum distance bound for quasi-nD-cyclic codes


ÖZBUDAK F. , Ozkaya B.

FINITE FIELDS AND THEIR APPLICATIONS, vol.41, pp.193-222, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ffa.2016.06.004
  • Title of Journal : FINITE FIELDS AND THEIR APPLICATIONS
  • Page Numbers: pp.193-222

Abstract

We provide a new concatenated structure for multidimensional quasi-cyclic (QnDC) codes over F-q and we give a trace representation for their codewords, which extends the known representations of QC and nD cyclic codes. Based on these results, we obtain a minimum distance bound for QnDC dyclic codes. Since QnDC codes are naturally related to nD convolutional codes, this bound also applies to a special class of 1-generator 2D convolutional codes. (C) 2016 Elsevier Inc. All rights reserved.